# SDR BIER950023

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62258
- Make and model: Cessna 172C
- Aircraft serial: 17275236
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limit Switch
- Part number: S19061
- Condition: Malfunctioned
- Location: Flap Lever
- Part time: 7,169 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED TO EXTEND FOR LANDING, FOUND LOWER LIMIT SWITCH ON FLAP LEVER/SWITCH NOT ACTUATING.
